# SDR SIMA200101802

- Difficulty date: January 18, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CRP - FLT 3856 - FLOOR PROXIMITY EMERGENCY LIGHTS AT SEAT ROWS 8-11 ARE INOPERATIVE.  MAINTNANCE REMOVED AND REPLACED BATTERY PACK.  OPS CHECK AS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
